The Annals of Mathematical Statistics

On the Non-Existence of a Fixed Sample Estimator of the Mean of a Log-Normal Distribution Having a Prescribed Proportional Closeness

S. Zacks

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 3 (1967), 949.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698894

Digital Object Identifier
doi:10.1214/aoms/1177698894

Mathematical Reviews number (MathSciNet)
MR210234

Zentralblatt MATH identifier
0152.36901

JSTOR
links.jstor.org

Citation

Zacks, S. On the Non-Existence of a Fixed Sample Estimator of the Mean of a Log-Normal Distribution Having a Prescribed Proportional Closeness. Ann. Math. Statist. 38 (1967), no. 3, 949. doi:10.1214/aoms/1177698894. https://projecteuclid.org/euclid.aoms/1177698894


Export citation